MathSciNet Relay Station
MathSciNet bibliographic data
MR1819703 (2002a:82064) 82B44 (60J05 60K35)
Popov, S. Yu. Frogs in random environment. J. Statist. Phys. 102 (2001), no. 1-2, 191–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement